Steroids killed nine-year-old Lexie McConnell after only five and a half weeks. In August 1993, Lexie was diagnosed as having toxoplasmosis. The consultant put her on 80 mg per day of prednisolone. Immediately, she suffered severe side effects, huge weight gain , terrible pains, holes in her tongue and black stools. After nearly a month, at her parents' pleading, the doctors quickly lowered the dosage to 60 mg, 40 mg, 20 mg. In excruciating pain, Lexie was taken to a hospital, where it was discovered she'd contracted chickenpox. Four days later, she died. A few years later, another eye specialist declared that a simple course of antibiotics could have cleared up her infection. The above excerpt is from Ursula Kelly's site
Dermatological vascular laser (single wavelength) or intense pulsed light (broad spectrum) machines offer one of the treatments for rosacea, in particular the erythema (redness) of the skin.  They use light to penetrate the epidermis to target the capillaries in the dermis layer of the skin. The light is absorbed by oxy hemoglobin , which heats up, causing the capillary walls to heat up to 70 °C (158 °F), damaging them, and causing them to be absorbed by the body's natural defense mechanism. With a sufficient number of treatments, this method may even eliminate the redness altogether, though additional periodic treatments will likely be necessary to remove newly formed capillaries. 
Steroid induced rosacea can be caused by the prolonged (usually daily) use of a topical steroid on the face. The presentation is typically of inflammatory acne lesions consisting of pustules, papules, and cysts. We treat steroid induced rosacea by gradually weaning the patient off the topical steroid while simultaneously treating with either a topical or systemic antibiotic. In my experience, steroid induced rosacea is not permanent when treated correctly. I recommend you consult with a board-certified dermatologist to make sure your condition gets resolved in a proper manner and time frame.